# SDR U2RA2022110300051

- Difficulty date: October 31, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Boeing 757223
- Aircraft serial: 32381
- Aircraft time: 67,904 hours, 17,097 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 24971
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY MODULE INOPERATIVE - REPLACED BATTERY PACK PER AIRCRAFT MAINTENANCE MANUAL 33-51-07, TEST NORMAL.
